# SDR MALA060438

- Difficulty date: June 22, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 22,730 hours, 24,889 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Connector
- Condition: Not Seated
- Location: Wx Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ONCE AIRBORNE WX RADAR WOULD NOT COME ON.  WOULD STAY IN THE OFF POSITION AND WOULD NOT GO INTO STANDBY MODE.  TEST MODE STUCK IN THE OFF POSITION AT 150 MILE RANGE.  RESEATED CONNECTOR ON RCVR/XMITTER. OPS CHECK GOOD.
